About 3 weeks ago got second round of injections (another 2 vials). About 1 week ago started feeling a throbbing in my face and pain around the injection sites and a "pushing out" feeling. My ears then became plugged and I cannot pop them as well as my sinuses being congested and my eyes are red constantly. My sculptra doctor said this is not a side effect of sculptra. I checked with my GP and he found nothing wrong, gave me a nose spray which helped for a day.
Second Round of Sculptra 3 Weeks Ago. Experiencing Complications?
Doctor Answers (2)
Complications following Sculptra treatment
Hello, and very sorry to hear about the issues you experienced following the injections. Side effects of Sculptra may include the following:
1) Lumps, or "nodules."
2) Redness or swelling at the injection site
I have not heard of the issue you describe taking place following Sculptra treatment. I would recommend speaking with your physician further to determine if there was another issue that may be causing your problem. Thanks for the message and good luck!
Web reference: http://www.carolinafacialplasticsurgery.com/facial-fillers/
Sculptra Side Effects after Second treatment
Hi and thank you for posting your question. I am pleased to hear that you've followed through with your physician to be certain these symptoms are not signs of illness. My thoughts are you should feel confident in those findings and that you're not having complications such as allergic reaction to Sculptra. If this didn't occur following your first session, hopefully this is not a reaction to the active ingredient. Poly-L-lactic acid is the active ingredient and resembles dissolving suture material. This product will not stay in your system, but will irritate and stimulate fibroblasts to produce collagen.
Many of the listed symptoms are common during seasonal changes and allergies, and hopefully a coincidence or timing detail. No matter the case, I recommend you stay in touch with both the provider of your Sculptra treatment and follow up again with your physician should these symptoms persist. It is always best practice to be safe.
Take care and continue to keep your medical providers updated.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.